Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 4, Pages 741-748
http://dx.doi.org/10.1155/S016117128900092X

Transmission of obliquely incident surface waves through a narrow gap

Department of Applied Mathematics, University of Calcutta, 92 A.P.C. Road, Calcutta 700009, India

Received 22 January 1987

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. N. Mandal and P. K. Kundu, “Transmission of obliquely incident surface waves through a narrow gap,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 4, pp. 741-748, 1989. doi:10.1155/S016117128900092X